| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer received a replacement device.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device does not power on when the lid is opened.As a result, defibrillation therapy may be delayed or unavailable, if needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker determined that the cause of the reported issue was due to a faulty reed switch, designator sw5.The device was archived by stryker.
Event or Problem Description